ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

April 2017 , Volume 10 , Issue 2

Select all articles

Export/Reference:

Preface: Diffusion on fractals and non-linear dynamics
Kurt Falk, Marc Kesseböhmer, Tobias Henrik Oertel-Jäger, Jens D. M. Rademacher and Tony Samuel
2017, 10(2): ⅰ-ⅳ doi: 10.3934/dcdss.201702i +[Abstract](835) +[HTML](486) +[PDF](140.8KB)
Spectral notions of aperiodic order
Michael Baake and Daniel Lenz
2017, 10(2): 161-190 doi: 10.3934/dcdss.2017009 +[Abstract](1258) +[HTML](119) +[PDF](772.0KB)
Stability of nonlinear waves: Pointwise estimates
Margaret Beck
2017, 10(2): 191-211 doi: 10.3934/dcdss.2017010 +[Abstract](1145) +[HTML](79) +[PDF](769.9KB)
A survey of complex dimensions, measurability, and the lattice/nonlattice dichotomy
Kristin Dettmers, Robert Giza, Rafael Morales, John A. Rock and Christina Knox
2017, 10(2): 213-240 doi: 10.3934/dcdss.2017011 +[Abstract](939) +[HTML](113) +[PDF](1163.9KB)
Random interval diffeomorphisms
Masoumeh Gharaei and Ale Jan Homburg
2017, 10(2): 241-272 doi: 10.3934/dcdss.2017012 +[Abstract](1147) +[HTML](76) +[PDF](1117.2KB)
Homoclinic tangencies to resonant saddles and discrete Lorenz attractors
Sergey Gonchenko and Ivan Ovsyannikov
2017, 10(2): 273-288 doi: 10.3934/dcdss.2017013 +[Abstract](1772) +[HTML](53) +[PDF](733.1KB)
A family of self-avoiding random walks interpolating the loop-erased random walk and a self-avoiding walk on the Sierpiński gasket
Kumiko Hattori, Noriaki Ogo and Takafumi Otsuka
2017, 10(2): 289-311 doi: 10.3934/dcdss.2017014 +[Abstract](1028) +[HTML](76) +[PDF](305.6KB)
Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors
Gerhard Keller
2017, 10(2): 313-334 doi: 10.3934/dcdss.2017015 +[Abstract](1158) +[HTML](90) +[PDF](761.7KB)
A complex Ruelle-Perron-Frobenius theorem for infinite Markov shifts with applications to renewal theory
Marc Kesseböhmer and Sabrina Kombrink
2017, 10(2): 335-352 doi: 10.3934/dcdss.2017016 +[Abstract](1052) +[HTML](83) +[PDF](648.2KB)
Derivatives of slippery Devil's staircases
Jun-Jie Miao and Sara Munday
2017, 10(2): 353-365 doi: 10.3934/dcdss.2017017 +[Abstract](1044) +[HTML](93) +[PDF](240.5KB)
Variational principles for the topological pressure of measurable potentials
Marc Rauch
2017, 10(2): 367-394 doi: 10.3934/dcdss.2017018 +[Abstract](1044) +[HTML](79) +[PDF](491.9KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]